# SDR UIEA200400115

- Difficulty date: June 17, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-400
- Aircraft serial: 29253
- Engine: Ge CF680
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 411U40802
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE CARGO DOOR DENTED.  AREA APPROX 8 INCHES IN LENGTH 6 INCHES WIDE AND .1875 INCH DEEP ON THE BOTTOM OF THE DOOR, 4 INCHES FROM THE AFT EDGE.  EXTERNAL PATCH REPAIR CARRIED OUT IAW SRM.
